Journal article icon

Journal article

ON A VARIATIONAL DIFFERENCE SCHEME FOR PROBLEMS OF LIMITING EQUILIBRIUM

Publication status:
Published

Actions


Access Document


Authors


Journal:
USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS More from this journal
Volume:
27
Issue:
1-2
Pages:
53-59
Publication date:
1987-01-01
DOI:
ISSN:
0041-5553
Pubs id:
pubs:11006
UUID:
uuid:8f0c76a6-55a6-4db6-8282-8e6e1ae612aa
Local pid:
pubs:11006
Source identifiers:
11006
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP